RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1975, Volume 30, Issue 5(185), Pages 217–218 (Mi umn4253)  

This article is cited in 2 scientific papers (total in 2 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Tests for the linear equivalence of Volterra operators in the $L_p$ scale

M. M. Malamud, È. R. Tsekanovskii


Full text: PDF file (150 kB)
References: PDF file   HTML file

Bibliographic databases:
Received: 26.10.1974

Citation: M. M. Malamud, È. R. Tsekanovskii, “Tests for the linear equivalence of Volterra operators in the $L_p$ scale”, Uspekhi Mat. Nauk, 30:5(185) (1975), 217–218

Citation in format AMSBIB
\Bibitem{MalTse75}
\by M.~M.~Malamud, \`E.~R.~Tsekanovskii
\paper Tests for the linear equivalence of Volterra operators in the $L_p$ scale
\jour Uspekhi Mat. Nauk
\yr 1975
\vol 30
\issue 5(185)
\pages 217--218
\mathnet{http://mi.mathnet.ru/umn4253}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=399962}
\zmath{https://zbmath.org/?q=an:0315.47032}


Linking options:
  • http://mi.mathnet.ru/eng/umn4253
  • http://mi.mathnet.ru/eng/umn/v30/i5/p217

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. M. Malamud, “Disturbances of the differentiation operator in a finite, a semi-infinite, and an infinite interval”, Funct. Anal. Appl., 10:4 (1976), 326–327  mathnet  crossref  mathscinet  zmath
    2. M. M. Malamud, È. R. Tsekanovskii, “Of Volterra operators in the scale $L_p[0,1]$ $(1\leqslant p\leqslant\infty)$”, Math. USSR-Izv., 11:4 (1977), 725–748  mathnet  crossref  mathscinet  zmath
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:180
    Full text:82
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020